# SDR SWAA2022031133025

- Difficulty date: July 2, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500D; STR 19R; GUSSET IS CRACKED. / REMOVED AND REPLACED GUSSET FROM FCB AT BS 500D; STR 19R IAW SRM 51-40-02-0G-0 AND DWG 143A7902
